| Model Number |
VICM5 12.1 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm5 12.1 implantable collamer lens of -7.00 diopter was implanted into the patient's left eye (os) on (b)(6) 2024.It is alleged that the lens was not the same power as indicated on the label "wrong labeling".On (b)(6) 2024 the lens was explanted and a replacement lens of the same model/size and power was implanted and the problem was resolved.The replacement lens resolved the problem.Cause reported as device.
Additional Manufacturer Narrative
H3-device evaluation: lens returned in a microcentrifuge vial in moisture.Visual inspection found no visible damage to the lens.It is noted that the lens returned is not the model/size stated in the claim.The returned lens did not meet the original value measured at the time of manufacturing.Claim# (b)(4).